Alert archive / Pennsylvania / Tornado Warnings in 2024

Tornado Warning 22, NWS Pittsburgh, PA

June 23, 2024Greene County, Washington County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Jun 23, 2024, 4:11 PM EDT for Greene County, Washington County, Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2024, 4:11 PM EDT (20:11 UTC)
Expired
Jun 23, 2024, 4:45 PM EDT
In force
34 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Greene County, PA, Washington County, PA

The radar

The Pittsburgh radar (KPBZ), 61 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

197 
WFUS51 KPBZ 232011
TORPBZ
PAC059-125-232045-
/O.NEW.KPBZ.TO.W.0022.240623T2011Z-240623T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
411 PM EDT Sun Jun 23 2024

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Southwestern Washington County in southwestern Pennsylvania...
  Northwestern Greene County in southwestern Pennsylvania...

* Until 445 PM EDT.

* At 411 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles northwest of Waynesburg, moving east at 30
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Washington and northwestern Greene Counties, including
  the following locations... Amity, Marianna, and Nineveh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3995 8043 4004 8044 4010 8012 3988 8009
TIME...MOT...LOC 2011Z 272DEG 25KT 3999 8037 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Frazier
3 follow-up statements
426 
WWUS51 KPBZ 232021
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
421 PM EDT Sun Jun 23 2024

PAC059-125-232045-
/O.CON.KPBZ.TO.W.0022.000000T0000Z-240623T2045Z/
Washington PA-Greene PA-
421 PM EDT Sun Jun 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR SOUTH
CENTRAL WASHINGTON AND NORTH CENTRAL GREENE COUNTIES...

At 420 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Waynesburg, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marianna, Amity, and Nineveh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3996 8035 4003 8034 4010 8012 3988 8009
TIME...MOT...LOC 2020Z 272DEG 25KT 3999 8031 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Frazier
509 
WWUS51 KPBZ 232032
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
432 PM EDT Sun Jun 23 2024

PAC059-125-232045-
/O.CON.KPBZ.TO.W.0022.000000T0000Z-240623T2045Z/
Washington PA-Greene PA-
432 PM EDT Sun Jun 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR SOUTH
CENTRAL WASHINGTON AND NORTH CENTRAL GREENE COUNTIES...

At 432 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Waynesburg, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marianna and Amity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3995 8027 4005 8026 4010 8012 3988 8009
TIME...MOT...LOC 2032Z 272DEG 25KT 3999 8020 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Frazier
577 
WWUS51 KPBZ 232042
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
442 PM EDT Sun Jun 23 2024

PAC059-125-232050-
/O.EXP.KPBZ.TO.W.0022.000000T0000Z-240623T2045Z/
Washington PA-Greene PA-
442 PM EDT Sun Jun 23 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL WASHINGTON AND NORTH CENTRAL
GREENE COUNTIES WILL EXPIRE AT 445 PM EDT...

The Tornado Warning that was previously in effect has been reissued 
for northeast Greene County, southeast Washington County and western 
Fayette County and is in effect until 515 PM EDT. Please refer to 
that bulletin for the latest severe weather information.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Pennsylvania.

&&

LAT...LON 3995 8027 4005 8026 4010 8012 3988 8009
TIME...MOT...LOC 2040Z 272DEG 25KT 3999 8027 

$$

Frazier

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 23, 3:15 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 23, 3:15 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
315 PM EDT Sun Jun 23 2024

.SYNOPSIS...
Storms will increase in coverage this afternoon and evening
before and along a cold front. Some may be severe, with wind
being the primary threat, while isolated tornadoes could not be
ruled out. Temperatures drop to near-normal on Monday before
increasing, yet again, next week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
KEY MESSAGES:

- Severe weather possible this afternoon with wind being the
  primary threat, although tornadoes could not be ruled out.
- Cooler temperatures tonight.
-------------------------------------------------------------------

3pm update... Thus far, despite MLCAPE around 1000 J/kg as per
latest RAP analysis, storms have struggled to gain a lot of
vertical extent beyond around 15,000 feet as a cap evident on
our 18z sounding is preventing growth above that layer. If
repeated updraft attempts and/or stronger forcing from the cold
front itself can erode and punch through that layer, stronger
cores tapping into intruding mid-level dry air may pose a
damaging wind potential into the evening as DCAPE subsequently
increases. Below that 15kft layer though, there is plenty of
shear packed into the 0-1 km layer with low level MLCAPE in
excess of 100 J/kg sufficient for updraft shearing and
stretching. Veering of the wind field in the low levels isn't
quite as pronounced as initially modeled, but latest KPBZ VAD
profiles indicate >100 m2/s2 0-1 km SRH, thus any right moving
shower or storm (SE direction) could tap into enhanced
streamwise vorticity and pose a localized tornado threat given
LCL heights around 750-1000 meters. All that said, weakly
rotating, generally low topped gusty showers have been the
dominant feature to this point as we await the arrival of the
cold front and the strongest forcing.

Some instability generation is expected throughout the afternoon,
along with a reinforcement of mid-level dry air along and just
before the front that may suggest wind threats increase in
probability throughout the day and remain maximized along the
front in 1200-1400 DCAPE. Should this realize, storms will
likely be cold pool-dominant, in-detriment to tornadogenesis,
though stretching and boundary ingestion will remain in the
cards.

Just ahead of and along the front, mesoanalysis indicates up to
1300 J/kg of DCAPE. A low-jet behind the pre frontal trough
will stretch the 0-3km shear up to around 30-35kts, with most of
that packed in the lowest 1km in a veered profile. This would
suggest a favorable environment for tornadoes in right moving
storms. Hail seems quite low probability with dry air
dislocated from the hail growth zone and storm heights in excess
of 40kft-50kft needed.

Storm chances will persist across much of the area until the
cold front arrives this evening. Tonight will bring a welcome
cool-down into the 60s and even 50s with cold advection,
clearing, and decreasing shower chances behind the front.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
KEY MESSAGES:

- Mainly dry weather returns
- Seasonable temperatures return Monday, warmer Tuesday.

-------------------------------------------------------------------

The upper trough will cross the NE CONUS Monday, as surface high
pressure builds in underneath. This should result in dry and
seasonable weather. Mainly clear skies and light wind should
result in radiational cooling Monday night. Most locations will
see lows in the 50s. Patchy river valley fog is also expected.

Rising 1000-500mb heights and warm advection should return
temperatures to above seasonable levels on Tuesday. A couple of
MCSs are expected to develop across the Midwest region Tuesday
night. Some operational models brush these complexes near the
Upper Ohio Valley region late Tuesday and Tuesday night. Given
the placement of the low level jet upstream, and the tendency
for MCSs to follow the 1000-500mb thickness pattern. As the 12Z
mesoscale guidance begins to come in, it has been a bit more
bullish on convective development in central Michigan. Its also
suggests that convective elements deteriorate as they head
southeast into ridging and drier air, but it will warrant
watching Tuesday and Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
KEY MESSAGES:

- Thunderstorms likely with a Wednesday cold front
- Cooler Thursday, followed by a warming trend
- Dry Thursday and Friday, before another front approaches
  Saturday
-------------------------------------------------------------------

The next shortwave trough, and associated surface cold front, is
expected to approach and cross the region on Wednesday, with
showers and thunderstorms likely. Strong to severe storms will
be possible, if current model projections of shear and
instability levels verify. This will also largely depend on a
favorable arrival time.

High pressure is expected to return dry weather to the region
Thursday and Friday. Seasonable temperatures are expected
Thursday, before a return to above average readings on Friday as
heights rise and warm advection occurs.

The next approaching cold front will return shower and
thunderstorm chances back to the forecast at the start of the
weekend.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Scattered to numerous showers and thunderstorms are expected
along and ahead of an advancing cold front this afternoon and
evening (favoring 19z-00z). Storm strength may be dependent on
degree of surface heating, but risks exist for damaging wind and
small hail along with the typical vsby/cig restrictions in
heavier rain.

Isolated showers may persist after FROPA this evening given
delayed passage of the upper level trough axis. However, its
crossing overnight will foster cool, dry advection that will end
shower activity and begin to erode post-frontal stratocu.
Ensemble models vary in degree/timing/cover of that clearing,
with residual boundary layer moisture favoring pockets of low
VFR to MVFR cigs near FKL/DUJ/LBE/MGW.

Building high pressure will support VFR and reduced afternoon CU
Monday. Expect deeper mixing and residual surface gradients to
foster 20-30kt NW afternoon wind gusts.

.Outlook...
Ensembles hint at potential MCS moving SE out of the Great
Lakes sometime between Tuesday night through Thursday morning
ahead of the next upper level shortwave. This is will need to be
monitored for terminal impacts.

Thereafter, high pressure and ridging aloft should support
multiple days of dry weather.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...Milcarek
NEAR TERM...MLB/Milcarek
SHORT TERM...WM/Milcarek
LONG TERM...WM/Milcarek
AVIATION...Frazier
Hazardous weather outlook, Jun 23, 12:43 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1243 PM EDT Sun Jun 23 2024

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-012-021-509>514-241645-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1243 PM EDT Sun Jun 23 2024

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

There is a Slight Risk, or risk level 2 out of 5, for severe
thunderstorms this afternoon and evening. The main hazard is
expected to be damaging wind, though isolated tornadoes are also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Milcarek

In the hours before

Special weather statement, Jun 23, 2:45 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
245 PM EDT Sun Jun 23 2024

PAZ014-021-022-073-231915-
Armstrong PA-Butler PA-Westmoreland PA-Allegheny PA-
245 PM EDT Sun Jun 23 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BUTLER...
NORTHEASTERN ALLEGHENY...NORTHWESTERN WESTMORELAND AND CENTRAL
ARMSTRONG COUNTIES THROUGH 315 PM EDT...

At 245 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sarver, or 7 miles west of Kittanning, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kittanning, Lower Burrell, Harrison Township, Natrona Heights, Ford
City, Leechburg, Sarver, Freeport, West Kittanning, West Leechburg,
Rural Valley, Worthington, West Hills, Manorville, Ford Cliff,
Applewold, Lenape Heights, Atwood, Crooked Creek Lake Park, and
Templeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4059 7973 4082 7977 4093 7953 4093 7929
      4074 7927
TIME...MOT...LOC 1845Z 246DEG 37KT 4080 7967

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frazier
Special weather statement, Jun 23, 2:57 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
257 PM EDT Sun Jun 23 2024

OHZ059-231930-
Belmont OH-
257 PM EDT Sun Jun 23 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BELMONT COUNTY THROUGH
330 PM EDT...

At 256 PM EDT, Doppler radar was tracking a strong thunderstorm over
Barnesville, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Clairsville, Barnesville, Bethesda, Belmont, Morristown, Neffs,
Alledonia, and Barkcamp State Park.

This includes Interstate 70 in Ohio between mile markers 207 and 223.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3992 8117 4002 8119 4013 8090 4005 8076
      3989 8085
TIME...MOT...LOC 1856Z 260DEG 27KT 3999 8112

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frazier
Special weather statement, Jun 23, 3:12 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
312 PM EDT Sun Jun 23 2024

PAZ016-022-077-078-231945-
Armstrong PA-Jefferson PA-Higher Elevations of Indiana PA-Indiana PA-
312 PM EDT Sun Jun 23 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN INDIANA...SOUTHERN
JEFFERSON AND SOUTHEASTERN ARMSTRONG COUNTIES THROUGH 345 PM EDT...

At 312 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Indiana, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Indiana, Punxsutawney, Clymer, Sykesville, Rural Valley, Big Run,
Dayton, Chevy Chase Heights, Rossiter, Ernest, Marion Center, Cherry
Tree, Creekside, Plumville, Glen Campbell, Timblin, Shelocta, Atwood,
Dixonville, and Commodore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4070 7882 4061 7918 4066 7933 4096 7935
      4108 7881 4072 7880
TIME...MOT...LOC 1912Z 258DEG 48KT 4082 7919

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frazier
Special weather statement, Jun 23, 3:24 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
324 PM EDT Sun Jun 23 2024

OHZ059-WVZ003-004-232000-
Belmont OH-Marshall WV-Ohio WV-
324 PM EDT Sun Jun 23 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BELMONT...OHIO AND
MARSHALL COUNTIES THROUGH 400 PM EDT...

At 323 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shadyside, or near Bellaire, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wheeling, Moundsville, Martins Ferry, Bellaire, Bethlehem,
Triadelphia, Valley Grove, Shadyside, McMechen, Glen Dale,
Bridgeport, Benwood, Brookside, Neffs, Elm Grove, Glendale, Rocklick,
Lone Oak, Grand Vue Park, and Dallas.

This includes the following highways...
  Interstate 70 in Ohio between mile markers 221 and 225.
  Interstate 70 in West Virginia between mile markers 0 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3995 8092 4005 8093 4013 8052 3985 8052
TIME...MOT...LOC 1923Z 270DEG 25KT 3999 8082

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frazier
Special weather statement, Jun 23, 3:57 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
357 PM EDT Sun Jun 23 2024

PAZ029-031-WVZ003-004-232030-
Greene PA-Washington PA-Marshall WV-Ohio WV-
357 PM EDT Sun Jun 23 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WASHINGTON...
NORTHWESTERN GREENE...OHIO AND MARSHALL COUNTIES THROUGH 430 PM
EDT...

At 357 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Valley Grove, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Finley, Amity, Nineveh, Green Hills, and Dallas.

This includes Interstate 79 in Pennsylvania between mile markers 21
and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3996 8057 4005 8057 4013 8032 4004 8011
      3989 8030
TIME...MOT...LOC 1957Z 264DEG 29KT 4001 8048

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frazier

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:45 PM EDTSpecial Weather StatementPBZArmstrong30 min
Jun 23, 3:12 PM EDTSpecial Weather StatementPBZIndiana33 min
Jun 23, 3:26 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson34 min
Jun 23, 3:31 PM EDTTornado WarningPBZGreene, Washington29 min
Jun 23, 3:57 PM EDTSpecial Weather StatementPBZGreene33 min
Jun 23, 4:13 PM EDTSpecial Weather StatementPBZWestmoreland32 min
Jun 23, 4:32 PM EDTSpecial Weather StatementPBZGreene28 min
Jun 23, 4:38 PM EDTTornado WarningPBZFayette, Greene, Washington37 min
Jun 23, 4:51 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington24 min
Jun 23, 4:52 PM EDTSpecial Weather StatementPBZWestmoreland53 min
Jun 23, 4:59 PM EDTSpecial Weather StatementPBZMercer46 min
Jun 23, 5:10 PM EDTSpecial Weather StatementPBZFayette50 min
Jun 23, 5:14 PM EDTSpecial Weather StatementPBZIndiana31 min
Jun 23, 5:24 PM EDTSpecial Weather StatementPBZLawrence36 min
Jun 23, 6:01 PM EDTSpecial Weather StatementPBZArmstrong, Butler44 min
Jun 23, 6:21 PM EDTSpecial Weather StatementPBZBeaver24 min
Jun 23, 6:40 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington35 min
Jun 23, 6:54 PM EDTSpecial Weather StatementPBZGreene36 min
Jun 23, 7:10 PM EDTSpecial Weather StatementPBZAllegheny35 min
Jun 23, 7:27 PM EDTSpecial Weather StatementPBZFayette33 min

Nearby

Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.